# SDR IPXA201910047516

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673320700
- Part serial: NSN
- Condition: Cracked
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AFT OF THS DOOR.REMOVED AND REPLACED CRACKED INTERCOSTAL AFT OF THS ENTRY DOOR BETWEEN FR 86 & FR87 IAW SRM 51-40-21
